Georgia, 2020Flooding and Damaging Winds in Georgia, March 4 to 6, 2020
March 4 to 6, 2020 · NWS TAE · 69 events in 9 counties and zones
WSW flow aloft prevailed as two shortwaves moved through the elongated, positively tilted longwave trough. At the surface, a mostly stationary frontal boundary strengthened.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 3
- Property damage
- $161,000
- Crop damage
- None recorded
- Events
- 69
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
WSW flow aloft prevailed as two shortwaves moved through the elongated, positively tilted longwave trough. At the surface, a mostly stationary frontal boundary strengthened. At the same time, increasing southerly low-level flow resulted in greater warm air advection south of the frontal boundary. There were scattered reports of wind damage and hail across the tri-state area. Rainfall amounts of 3 to 6 inches during the day across southwest Georgia also resulted in areal flooding with several roads impacted.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Mar 4, 2:04 AM EST, 6 hours 45 minutes earlier.
Area forecast discussion, Mar 4, 2:04 AM EST, 6 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
204 AM EST Wed Mar 4 2020
.NEAR TERM [Today Through Tonight]...
WSW flow aloft will prevail today as two shortwaves move through the
elongated positively tilted longwave trough. At the surface, a
mostly stationary frontal boundary will strengthen with the passage
of the northernmost shortwave and a reenforcement of the cooler
airmass north of the front. At the same time, increasing southerly
low-level flow will result in greater WAA south of the frontal
boundary. This is a classic setup for a heavy rain potential with
low-level convergent flow against a stationary boundary and more
boundary parallel flow aloft. The challenge will be pinpointing the
exact location of the front and subsequently where the axis of heavy
rain will setup. In general, the potential for the heaviest rain
will be across southern AL and GA with widespread average amounts
around 3". Isolated amounts may reach up to 5 inches. In addition to
the potential for heavy rain is the potential for severe
thunderstorm development. Along and south of the warm front,
supercell development will bring the threat for all modes of severe
weather (damaging winds, hail, tornadoes). As storms move north of
the warm front, elevated instability will allow for storms to remain
robust, though the threat will shift to primarily large hail as
storms are no longer surface based. The threat for severe weather
and heavy rain will decrease through the evening and overnight as
instability wanes, the plume of steep lapse rates advects east, and
low-level convergence along the front decreases.
.SHORT TERM [Thursday Through Friday]...
Thursday morning the surface low is forecast to be over the
north-central Gulf just southwest of Mobile with a warm front
arcing northeastward across SE AL and then cutting west to east
roughly midway across our GA zones. The low is forecast to move
inland over the panhandle mid to late morning and move east of our
CWA by late afternoon/early evening dragging a southwestward
extending cold front with it. The threat for severe weather
continues on Thursday for our entire CWA, but especially for areas
within the warm sector. Forecast model soundings in the warm
sector show looping hodographs with sfc-1km helicity values ~ 200
m2/s2, bulk shear (sfc-6km) around 60kts and MU CAPE between 900
and 1000 J/KG. The greatest severe threat will be damaging
straight line winds with the potential for a few tornadoes. Also,
PW's will be around 2" so some of the rain will be heavy at times
especially for the areas in the Flash Flood Watch. For a
discussion on the heavy rain potential during the near/short term
period, please refer to the hydrology section in this forecast
discussion.
Rain will be ending from west to east Thursday afternoon/evening
with the passage of the cold front. A cooler and drier airmass will
filter into the region on northerly winds Thursday night/Friday.
.LONG TERM [Friday Night Through Wednesday]...
A period of cooler and dry conditions can be expected through the
weekend as surface high pressure settles into the southeast. Upper
level ridging briefly builds in on Monday before the next shortwave
and cold front move in on Tuesday bringing with it our next chances
for rain. Temperatures also return to near seasonal levels for
Tuesday and Wednesday.
&&
.AVIATION...
[Through 06Z Thursday]
A band of light to moderate rainfall with isolated storms will
gradually lift northward through the night. Expect the bulk of
rainfall tomorrow to be across south GA and southeast AL. With the
rain will come IFR/LIFR restrictions, and outside of the rain
MVFR/IFR. Near the end of the TAF, the axis of rain may shift back
south towards north Florida.
&&
.MARINE...
Moderate southerly winds will increase to at least cautionary
levels Thursday as a strong cold front approaches. Showers and
thunderstorms will proceed the front and some storms may become
strong to severe. Winds will be strong and northerly Thursday
night after the cold front passes with advisory level conditions
likely at least through the end of the work week.
&&
.FIRE WEATHER...
Wet conditions are expected through Thursday with drying then
expected through early next week. At this time, however, Red Flag
conditions are not expected over the next week.
&&
.HYDROLOGY...
With the potential for heavy rainfall across much of the region, a
flash flood watch has been issued through Thursday. Model guidance
has been in good agreement that the heaviest rain should set up
across Southern Alabama and South Georgia. Rainfall amounts of 3 to
5 inches is expected with isolated maximum totals near 8 inches
within the flash flood watch area. Even though the rainfall will be
spread out over a couple of days, with much of the rainfall being
convective, the high rainfall rates will promote the flash flood
potential. In the days ahead, the focus will shift to river
flooding.
The rainfall distribution in this event makes many of our rivers
vulnerable to flooding, especially when many of these rivers are
running above normal from flooding last week. The Apalachicola,
Chattahoochee, Flint (ACF) system is the most vulnerable to
flooding with this system. Some of the ensembles suggest that
moderate flooding is possible in the ACF basin, particularly
within the Flint River system, including the Kinchafoonee Creek
north of Albany.
For detailed information on specific river stages and forecasts,
please visit http://water.weather.gov/ahps2/index.php?wfo=tae.
However, users are reminded that the river forecasts only include
the first 48 hours of rainfall.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 61 75 50 71 / 60 70 100 10 0
Panama City 74 62 73 52 70 / 50 80 90 0 0
Dothan 70 56 65 45 67 / 100 90 90 0 0
Albany 69 55 62 44 67 / 100 90 100 10 0
Valdosta 77 60 73 48 69 / 80 70 100 10 0
Cross City 80 66 75 53 73 / 20 30 90 20 0
Apalachicola 73 66 72 53 69 / 20 60 90 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday afternoon for Central Walton-
Holmes-Jackson-North Walton-South Walton-Washington.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Thursday evening for Baker-Ben Hill-
Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch through Thursday afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...None.
&&
NEAR TERM...Harrigan
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...GodseyIn the hours before
Special weather statement, Mar 4, 3:07 AM EST, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
307 AM EST Wed Mar 4 2020
GAZ146-157>159-040845-
Brooks GA-Colquitt GA-Grady GA-Thomas GA-
307 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRADY...THOMAS...WESTERN
BROOKS AND SOUTHERN COLQUITT COUNTIES UNTIL 345 AM EST...
At 307 AM EST, Doppler radar was tracking a strong thunderstorm near
Cairo, moving east at 40 mph.
Pea size hail and winds up to 40 mph are possible with this storm.
Locations impacted include...
Cairo, Thomasville, Quitman, Boston, Ochlocknee, Pavo, Coolidge,
Berlin, Barwick, Thomasville Municipal A/P, Grooverville, Capel,
Dillon, Enon, Merrillville, Chastain, Moultrie Municipal A/P,
Quality, Brooks Co A/p and Murphy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3073 8424 3091 8426 3104 8415 3115 8359
3071 8356
TIME...MOT...LOC 0807Z 261DEG 38KT 3083 8415
21-WDSpecial weather statement, Mar 4, 3:45 AM EST, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
345 AM EST Wed Mar 4 2020
GAZ146>148-158>161-040930-
Berrien GA-Brooks GA-Lanier GA-Lowndes GA-Colquitt GA-Cook GA-
Thomas GA-
345 AM EST Wed Mar 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COOK...SOUTHEASTERN
BERRIEN...LANIER...LOWNDES...THOMAS...BROOKS AND SOUTHEASTERN
COLQUITT COUNTIES UNTIL 430 AM EST...
At 343 AM EST, Doppler radar was tracking a strong thunderstorm near
Quitman, moving east at 50 mph.
Pea size hail and winds up to 40 mph are possible with this storm.
Locations impacted include...
Valdosta, Thomasville, Lake Park, Lakeland, Quitman, Adel, Hahira,
Boston, Ray City, Ochlocknee, Pavo, Coolidge, I-75 At Exit 16, Moody
Air Force Base, Remerton, Meigs, Dasher, Morven, Berlin and Barwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3077 8314 3063 8314 3068 8408 3087 8407
3092 8408 3094 8410 3101 8410 3119 8305
3118 8297
TIME...MOT...LOC 0843Z 267DEG 46KT 3077 8364
21-WDThunderstorm Wind, Clay
- When
- March 4, 8:49 AM EST
- Where
- Clay County, 0.69 mi N of Days Crossroads
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 31.730, -85.040
Trees were blown down with some trees on power lines across the northern portions of Clay county.
Thunderstorm Wind, Clay
- When
- March 4, 8:50 AM EST
- Where
- Clay County, 0.91 mi NW of Ricks Place
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 31.770, -85.100
Siding was blown off a building.
Thunderstorm Wind, Randolph
- When
- March 4, 9:10 AM EST
- Where
- Randolph County, Cuthbert
- Measured
- 65 kt (75 mph) estimated gust
- Injuries
- 3 direct, 0 indirect
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 31.770, -84.780
There were multiple homes with trees blown onto them along with numerous trees and power lines down across the city. Three injuries resulted due to trees falling.
Thunderstorm Wind, Randolph
- When
- March 4, 9:10 AM EST
- Where
- Randolph County, 1.16 mi SW of Peterson Hill
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 31.770, -84.856
There were multiple reports of trees and power lines down across the western part of Randolph county.
Thunderstorm Wind, Lee
- When
- March 4, 9:58 AM EST
- Where
- Lee County, 3.5 mi N of Stocks
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.700, -84.100
A tree fell through a home near Graves Spring Road.
Thunderstorm Wind, Worth
- When
- March 4, 10:20 AM EST
- Where
- Worth County, 0.69 mi N of Warwick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.830, -83.920
A tree was blown down at 200 Smoak Bridge Circle in the Warwick area.
Thunderstorm Wind, Early
- When
- March 4, 10:33 AM EST
- Where
- Early County, 3.5 mi S of Blakely
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 31.320, -84.920
A tree was blown down and blocked Mays Mill Road.
Thunderstorm Wind, Early
- When
- March 4, 10:35 AM EST
- Where
- Early County, 1.9 mi ESE of Sawhatchee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.260, -84.990
A tree was blown down along Cedar Springs Road.
Flood, Irwin
- When
- March 4, 9:00 PM EST to March 5, 9:00 AM EST
- Where
- Irwin County, 2.38 mi NNE of Irwinville to 2.23 mi NNE of Irwinville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.670, -83.360
Water was reported over Jackson Road.
Flood, Irwin
- When
- March 4, 9:00 PM EST to March 5, 9:00 AM EST
- Where
- Irwin County, 1.34 mi NW of Irwinville to 1.68 mi S of Arp
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.655, -83.394
Water was reported over Jeff Davis Park Road.
Flood, Irwin
- When
- March 4, 9:00 PM EST to March 5, 9:00 AM EST
- Where
- Irwin County, 1.88 mi S of Arp to 2.35 mi NNE of Irwinville Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.723, -83.402
Water was reported over Eisenhower Road.
Flood, Terrell
- When
- March 4, 9:35 PM EST to March 5, 9:00 AM EST
- Where
- Terrell County, 1.81 mi E of Parrott to 1.94 mi SW of Chambliss
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.887, -84.479
Several roads were flooded within Terrell county but outside the city of Dawson.
Flood, Worth
- When
- March 4, 9:35 PM EST to March 5, 9:00 AM EST
- Where
- Worth County, 5.45 mi SW of Red Rock to 5.14 mi SW of Red Rock
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.520, -83.990
Willow Road was closed to non-resident traffic due to flooding.
Flood, Worth
- When
- March 4, 9:35 PM EST to March 5, 9:00 AM EST
- Where
- Worth County, 0.26 mi N of Gammage to 0.65 mi WNW of Isabella
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.544, -83.871
The dirt portion of Carter Road from Massey Airport Road to the city limit was closed due to flooding.
Flood, Worth
- When
- March 4, 9:35 PM EST to March 5, 9:00 AM EST
- Where
- Worth County, 1.37 mi WSW of Red Rock to 1.24 mi WSW of Red Rock
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.570, -83.950
The dirt portion of Porters Corner Road was closed due to flooding.
Flood, Worth
- When
- March 4, 9:35 PM EST to March 5, 9:00 AM EST
- Where
- Worth County, 1.16 mi NW of Oakfield to 1.14 mi NW of Oakfield
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.783, -83.973
Railroad Street in Oakfield was closed due to flooding.
Flood, Worth
- When
- March 4, 9:35 PM EST to March 5, 9:00 AM EST
- Where
- Worth County, 1.95 mi SSE of Warwick to 1.91 mi ENE of Warwick
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.793, -83.911
C Odom Road near Highway 313 was reported to be underwater.
Flood, Irwin
- When
- March 5, 12:30 AM EST to March 6, 9:00 AM EST
- Where
- Irwin County, 1.63 mi W of Wray to 2.15 mi SSE of Osierfield
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.618, -83.078
Mallard Road was reported to be underwater.
Flood, Irwin
- When
- March 5, 12:30 AM EST to 9:00 AM EST
- Where
- Irwin County, 0.85 mi WNW of Mystic to 1.45 mi S of Irwinville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.625, -83.343
Bussel Pond Report was reported underwater.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 2.85 mi E of Warwick to 2.43 mi E of Warwick
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.827, -83.872
Primrose Bridge Road had multiple washouts.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 1.75 mi ESE of Warwick to 2.25 mi ESE of Warwick
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.807, -83.894
New Hope School Road was completely underwater.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 4.48 mi NE of Doles to 3.6 mi NE of Doles
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.740, -83.820
Cuffie Town Road was closed due to flooding.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 4.48 mi NW of Red Rock to 4.57 mi NW of Red Rock
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.620, -83.990
Duran Road was completely underwater.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 0.76 mi S of Terrell to 1.32 mi E of Terrell
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.599, -83.738
Flooding was reported on Gunsmoke Road to Joe Sumner Road.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 0.81 mi SSE of Isabella to 1.01 mi SE of Isabella
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.549, -83.844
Bentree at North Isabella Road was flooded and closed.
Flood, Lee
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Lee County, 1.99 mi SSE of Mossy Dell to 3.79 mi SSW of Mossy Dell
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.734, -84.095
Water was reported over Highway 32 and Grave Springs Road.
Flood, Lee
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Lee County, 0.42 mi NNW of Starksville to 0.18 mi W of Starksville
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.775, -84.143
Water was reported over Lumpkin Road.
Flood, Lee
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Lee County, 1.47 mi SSW of Chokee to 2.98 mi NNW of Philema
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.870, -84.048
Water was reported over Laramore Road.
Flood, Lee
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Lee County, 0.51 mi NNE of Neyami to 0.94 mi WSW of Scrutchins
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.827, -84.207
Water was reported over Gosa Road.
Flood, Lee
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Lee County, 3.11 mi SE of Chokee to 2.89 mi S of Chokee
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.862, -83.999
Water was reported over Dan Green Road.
Flood, Lee
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Lee County, 0.73 mi NE of Chokee to 1.26 mi SW of Chokee
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.898, -84.032
Water was reported over Chokee Road.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 0.97 mi NNE of Pritchetts to 1.49 mi SW of Liberty Hill
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.373, -83.944
Tyson Road was closed due to flooding.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 2.06 mi NNE of Scooterville to 2.2 mi NNE of Scooterville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.408, -83.678
Flooding was reported on Sledge Road.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 2.89 mi WNW of Gordy to 2.91 mi NNW of Gordy
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.499, -83.914
Flooding was reported on Wiregrass Road from Hopewell Road to Ben Peavy Road.
Flood, Worth
- When
- March 5, 1:00 AM EST to 9:00 AM EST
- Where
- Worth County, 0.66 mi NE of Sylvester to 0.63 mi NE of Sylvester
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.538, -83.824
The corner of Wallace and Maddox Street was flooded.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 1.97 mi S of Pinetta to 2.06 mi SSE of Pinetta
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.561, -83.348
Crepe Myrtle Road was flooded and closed.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 1.82 mi SE of Mystic to 1.64 mi NNE of Pinetta
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.600, -83.310
Mimosa Road was flooded and closed.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 1.96 mi NW of Ocilla to 2.45 mi ESE of Mystic
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.606, -83.278
Water was reported over Hemlock Road.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 0.76 mi ESE of Mystic to 1.3 mi E of Mystic
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.616, -83.318
Water was reported over McCraine Road.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 1.07 mi NNE of Mystic to 0.61 mi NNW of Ocilla
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.633, -83.321
Water was reported over Black Gum Road.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 1.66 mi SSE of Osierfield to 2.42 mi NW of Wray
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.640, -83.095
Swallow Lane off Wray Road was flooded and closed.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 3.94 mi NW of Holt to 4.5 mi NNE of Ocilla
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.635, -83.191
Blue Bird Road was flooded and closed.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 4.19 mi N of Ocilla to 3.83 mi N of Ocilla
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.650, -83.240
Thrasher Lane was flooded and closed.
Flood, Irwin
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Irwin County, 1.19 mi NW of Irwinville to 1.36 mi NW of Irwinville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 31.653, -83.393
CM Dove Road was flooded and closed.
Flood, Tift
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Tift County, 2.7 mi WNW of Excelsior to 2.64 mi NNW of Excelsior
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.421, -83.639
Heck Dodson Road was flooded and closed.
Flood, Tift
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Tift County, 1.82 mi NE of Tifton to 1.96 mi NE of Tifton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.470, -83.480
Kent Road from Ocilla Road to Richards Dr was flooded and closed.
Flood, Tift
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Tift County, 0.86 mi NE of Harding to 1.15 mi S of Harding
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.528, -83.409
Jacob Hall Road was flooded and closed.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 3.62 mi ENE of Inaha to 3.57 mi E of Inaha
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.622, -83.540
Flooding was reported on Searcy Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.17 mi SSE of Sycamore to 1.94 mi WNW of Inaha
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.640, -83.619
Flooding was reported on Blanchard Road and Luke Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.72 mi NE of Coverdale to 1.88 mi NNE of Coverdale
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.650, -83.680
Flooding was reported on Cofer Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 1.09 mi SE of Hobby to 0.85 mi ENE of Hobby
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.648, -83.728
Flooding was reported at 1648 Oaks Road to Nelson Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.13 mi NW of Five Points to 2.6 mi W of Hobby
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.657, -83.780
Flooding was reported on Joe Hobby Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 5.91 mi ENE of Inaha to 5.14 mi NE of Inaha
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.643, -83.507
Flooding was reported on Wagon Wheel Road from Purcell to Highway 32.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.24 mi NE of Ashburn-Turner Arpt to 1.7 mi ENE of Ashburn-Turner Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.700, -83.600
Flooding was reported from West Road to Bussey Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 0.77 mi NE of Ashburn-Turner Arpt to 1.12 mi ENE of Ashburn
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.689, -83.622
Flooding was reported on Garrett Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.92 mi ENE of Ashburn to 2.47 mi SSE of Amboy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.716, -83.604
Flooding was reported on Stanford Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 1.33 mi W of Ashburn to 0.61 mi WNW of Ashburn
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.702, -83.672
Flooding was reported on Hodge King Road and West End.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 3.64 mi SW of Worth to 3.62 mi WNW of Ashburn
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.710, -83.711
Flooding was reported at 2800 Son Story Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 4.09 mi WSW of Worth to 3.36 mi SW of Dakota
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.720, -83.730
Flooding was reported on Ward Road and Son Story Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 3.07 mi N of Hobby to 3.59 mi SW of Dakota
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.704, -83.744
Flooding was reported on Oak Grove Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 1.46 mi SSW of Sibley to 1.35 mi NW of Dakota
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.769, -83.715
Flooding was reported on Jones Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 1.76 mi W of Amboy to 1.4 mi W of Amboy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.790, -83.610
Flooding was reported on Haw Pond Road at Deep Creek Bridge.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 0.69 mi ENE of Sibley to 0.93 mi W of Amboy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.793, -83.699
Flooding was reported on Alberson Road to I-75.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 3.2 mi NE of Sibley to 2.68 mi NE of Dakota
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.817, -83.666
Flooding was reported on Ode Williams Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 3.68 mi SW of Sibley to 4.54 mi WNW of Sibley
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.750, -83.751
Flooding was reported on Lee Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 1.36 mi WNW of Amboy to 1.54 mi NW of Amboy
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.800, -83.600
Flooding was reported on Amboy Farm Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.52 mi WNW of Sibley to 2.4 mi NW of Sibley
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.800, -83.751
Flooding was reported on HC Williams Road.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.72 mi NW of Rebecca to 1.84 mi NW of Rebecca
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.830, -83.510
Flooding was reported on Shady Lane.
Flood, Turner
- When
- March 5, 7:00 AM EST to 9:00 AM EST
- Where
- Turner County, 2.87 mi N of Rebecca to 3.72 mi NNW of Rebecca
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.841, -83.481
Flooding was reported on Highway 112 north of Rebecca.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, March 4, 20201 injured · $3.2 million · EF0 · 26 events
- Flash Flooding and Flooding in Georgia, March 4 to 5, 2020$105,000 · 7 events
- Flooding in South Dakota, March 4 to 10, 2020$50,000 · 4 events
- Hail and Damaging Winds in Alabama, March 4 to 5, 2020$39,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Texas, March 4, 2020$25,000 · 1 in hail · 3 events
- Hail and Damaging Winds in Texas, March 4, 2020$19,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Texas, March 4, 20201 in hail · 16 events
- Strong Wind in Massachusetts, March 4, 2020$13,000 · 7 events
- Hail and Damaging Winds in Louisiana, March 4, 20201 in hail · 10 events
- Wildfire in Oklahoma, March 4 to 8, 20208 events
- Flooding in Minnesota, March 4 to 12, 20207 events
- Damaging Winds in Alabama, March 4, 202061 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 879449, 879450, 879451, 879452, 879453, 879454, 879455, 879456, 881027, 881028, 881029, 881030, 881031, 881032, 881033, 881034, 881035, 881036, 881037, 879457, 879458, 879459, 879460, 879461, 879462, 881038, 881046, 881047, 881048, 881049, 881050, 881052, 881053, 881054, 882696, 882697, 882698, 882699, 882700, 882701, and more.